|fat fat fat....
Jul 14, 2010
I take reyataz norvir and truvada. I have fat on my gut breast back and hump. I am only 5'3" almost 200lbs. I work out 5 to 6 times a week for 1.5 to 2 hours a day. I have been speed walking 5 to 6 miles 3 times a week for 7 years now with no results. Please what can I do deffrent help.
| Response from Dr. Henry
A full clinical, nutrition, hormone assessment is recommended. You may be sensitive to the fat effects of your HIV regimen if not other contributing causes found. Unclear whether switch to an alternative regimen (such as raltegravir or efavirenz) would help but I would consider a trial of a different regimen (often need > 6 months to observe for changes) if drugs seems to be contributing. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.